The chaotic hash function based on spatial expansion construction with controllable parameters
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (23): 230506     doi:10.7498/aps.61.230506
GENERAL Current Issue| Archive| Adv Search  |   
The chaotic hash function based on spatial expansion construction with controllable parameters
Liao Dong1, Wang Xiao-Min1, Zhang Jia-Shu2, Zhang Wen-Fang1
1. Key Laboratory of Signal and Information Processing of Sichuan Province, Southwest Jiaotong University, Chengdu 610031, China;
2. Institute of Information Science and Technology, Southwest Jiaotong University, Chengdu 610031, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn